Alert archive / California / Red Flag Warnings in 2015
Red Flag Warning 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Aug 6, 2015, 9:50 AM PDT for 11 counties in California. It took effect at Aug 6, 2015, 2:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2015, 9:50 AM PDT (16:50 UTC)
- In effect from
- Aug 6, 2015, 2:00 PM PDT
- Expired
- Aug 7, 2015, 5:03 AM PDT
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 4.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WWUS86 KMTR 061650 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 950 AM PDT THU AUG 6 2015 ...DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND PERSIST OVERNIGHT INTO FRIDAY MORNING... A LOW PRESSURE SYSTEM WILL BEGIN TO IMPACT THE AREA TODAY WITH DRY THUNDERSTORMS INITIALLY DEVELOPING OVER MONTEREY AND SAN BENITO COUNTIES. THE THUNDERSTORM THREAT WILL MOVE NORTHWARD INTO THE SAN FRANCISCO AND THE NORTH BAY AREA BY AFTERNOON. THE THUNDERSTORM THREAT WILL BECOME MORE WIDESPREAD THIS AFTERNOON LASTING INTO THE EVENING AND OVERNIGHT HOURS WITH LINGERING THUNDERSTORMS INTO FRIDAY MORNING. KEEP IN MIND THAT THESE THUNDERSTORMS WILL BE DRY WITH FREQUENT LIGHTNING AND THE POTENTIAL FOR ISOLATED DOWN BURST WINDS. CAZ509-511>513-516>518-528>530-070400- /O.NEW.KMTR.FW.W.0001.150806T2100Z-150807T1800Z/ SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 950 AM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT FRIDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 509... 511...512...513...516...517...518...528...529 AND 530... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 509...511...512...513... 516...517...518...528...529 AND 530. * TIMING...ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP LATE THIS MORNING IN MONTEREY AND SAN BENITIO COUNTIES. THE THUNDERSTORM THREAT IS EXPECTED TO SPREAD NORTHWARD IN THE AFTERNOON BECOMING MORE WIDESPREAD IN THE EVENING AND OVERNIGHT HOURS. * THUNDERSTORMS...DRY THUNDERSTORMS ARE EXPECTED TO PRODUCE SIGNIFICANT LIGHTNING ACTIVITY WITH ISOLATED DOWN BURST WINDS POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. WINDS CAN CHANGE SUDDENLY IN THE VICINITY OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CAZ006-505>508-510-070400- /O.NEW.KMTR.FW.W.0001.150807T0000Z-150807T1800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- 950 AM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 006... 505...506...507...508 AND 510... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONES 006...505...506...507... 508 AND 510. * TIMING...ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP LATE THIS AFTERNOON BECOMING MORE WIDE SPREAD IN THE EVENING AND OVERNIGHT HOURS. * THUNDERSTORMS...DRY THUNDERSTORMS ARE EXPECTED TO PRODUCE SIGNIFICANT LIGHTNING ACTIVITY WITH ISOLATED DOWN BURST WINDS POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. WINDS CAN CHANGE SUDDENLY IN THE VICINITY OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
558 WWUS86 KMTR 070406 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING IN EFFECT THROUGH 11 AM FRIDAY FOR THE ENTIRE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA FOR DRY THUNDERSTORMS... .AN UPPER LEVEL LOW NEAR THE BIG SUR COAST HAS COMBINED WITH SUBTROPICAL MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS ACROSS SANTA CRUZ AND WESTERN MONTEREY COUNTY ON THURSDAY EVENING. THESE STORMS ARE EXPECTED TO MOVE TO THE NORTH AND EAST OVERNIGHT AND POSSIBLY IMPACT MUCH OF THE SAN FRANCISCO BAY AREA. INDIVIDUAL THUNDERSTORMS ARE MOVING RAPIDLY TO THE NORTH-NORTHEAST AT ABOUT 40 MPH WHICH MEANS PRECIPITATION ACCUMULATION IS PROBABLY LIGHT. THUS...THERE IS A HIGH LIKELIHOOD FOR DRY LIGHTNING AND THE POTENTIAL FOR FIRE STARTS. THUNDERSTORM ACTIVITY IS FORECAST TO MOSTLY END BY FRIDAY MORNING EXCEPT PERHAPS A FEW ISOLATED LINGERING THUNDERSTORMS OVER THE EASTERN PART OF THE DISTRICT THROUGH MID MORNING. CAZ509-511>513-516>518-528>530-071800- /O.CON.KMTR.FW.W.0001.000000T0000Z-150807T1800Z/ SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING FOR DRY THUNDERSTORMS REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR FIRE WEATHER ZONES 509... 511...512...513... 516...517...518...528...529 AND 530... * AFFECTED AREA...FIRE WEATHER ZONES 509...511...512...513... 516...517...518...528...529 AND 530. * TIMING...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY NIGHT...AND SHOULD END BY MID MORNING FRIDAY. * THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO PRODUCE SIGNIFICANT LIGHTNING ACTIVITY WITH A HIGH LIKELIHOOD OF DRY LIGHTNING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. WINDS CAN CHANGE SUDDENLY IN THE VICINITY OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LIGHTNING COMBINED WITH VERY DRY FUELS CAN RESULT IN FIRE STARTS. && $$ CAZ006-505>508-510-071800- /O.CON.KMTR.FW.W.0001.000000T0000Z-150807T1800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- 906 PM PDT THU AUG 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 006... 505...506...507... 508 AND 510... * AFFECTED AREA...FIRE WEATHER ZONES 006...505...506...507... 508 AND 510. * TIMING...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY NIGHT...AND SHOULD END BY MID MORNING FRIDAY. * THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO PRODUCE SIGNIFICANT LIGHTNING ACTIVITY WITH A HIGH LIKELIHOOD OF DRY LIGHTNING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. WINDS CAN CHANGE SUDDENLY IN THE VICINITY OF THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LIGHTNING COMBINED WITH VERY DRY FUELS CAN RESULT IN FIRE STARTS. && $$
189 WWUS86 KMTR 071203 RFWMTR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 503 AM PDT FRI AUG 7 2015 CAZ006-505>513-516>518-528>530-071315- /O.CAN.KMTR.FW.W.0001.000000T0000Z-150807T1800Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 503 AM PDT FRI AUG 7 2015 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS FOR FIRE WEATHER ZONES 006...505...506...507...508...509...510...511... 512...513...516...517...518...528...529 AND 530... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE RED FLAG WARNING. THE THREAT OF DRY THUNDERSTORMS CONTINUES TO DIMINISH ACROSS THE REGION THIS MORNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Aug 6, 4:58 AM PDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 6, 4:58 AM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
458 AM PDT THU AUG 6 2015
.SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CENTRAL
CALIFORNIA COAST IS MOVING EASTWARD TOWARD OUR AREA. AS IT
PROGRESSES THROUGH THE DISTRICT THURSDAY NIGHT...ASSOCIATED MID
AND UPPER LEVEL MOISTURE WILL SPREAD A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE GREATER SAN FRANCISCO AND MONTEREY BAY
REGIONS. DRY WEATHER WILL RETURN FRIDAY MORNING AND CONTINUE
THROUGH THE WEEKEND AND INTO NEXT WEEK. TEMPERATURES WILL BE NEAR
TO SLIGHTLY WARMER THAN AVERAGE FOR AUGUST.
&&
.DISCUSSION...AS OF 3:55 AM PDT THURSDAY...SUB-TROPICAL MOISTURE
AND ASSOCIATED MID AND UPPER LEVEL CLOUDINESS CONTINUES TO STREAM
NORTHEASTWARD ACROSS THE DISTRICT FROM ABOUT THE MONTEREY BAY
REGION SOUTHWARD. WITH A MILD AIR MASS OVER US...LATE NIGHT
TEMPERATURES AT LOWER ELEVATIONS ARE GENERALLY STILL UP IN THE
UPPER 50S TO MID 60S.
LATEST WATER VAPOR SATELLITE IMAGERY SHOWS THE OFFSHORE UPPER
LEVEL LOW IS NOW CENTERED ABOUT 475 MILES WSW OF SAN FRANCISCO AND
SHIFTING TOWARDS OUR COAST. CURRENT MODEL OUTPUT CONTINUES TO
AGREE IN THE BASIC IDEA AND TIMING...THAT IT WILL MOVE ONSHORE
THROUGH CENTRAL CALIFORNIA THURSDAY EVENING AND NIGHT...AND THAT
AS IT DOES SO IT WILL ENHANCE THE SUBTROPICAL MOISTURE PLUME AND
WRAP IT NORTHWARD UP INTO THE SF BAY REGION. DETAILS CONTINUE TO
VARY HOWEVER...WITH THE NEW 06Z NAM SHOWING QPF TOTALS THROUGH
EARLY FRIDAY MORNING AS LARGE AS ABOUT 0.3 INCHES...WHILE THE
ECMWF HAS ALMOST NONE AT ALL. BIGGER CONCERN THAN PRECIP ITSELF
HOWEVER IS THE POTENTIAL RISK OF THUNDERSTORMS AND LIGHTNING. NAM
ELEVATED TOTAL TOTALS (700 TO 500 MB LAYER) GET UP TO NEAR 40
THURSDAY NIGHT...AS HIGH AS CAN RECALL HAVING EVER SEEN PROJECTED
FOR OUR AREA...BUT THEN THE GFS AND ECMWF CONFINE THEM TO THE
LOWER 30S. AND EQUALLY IMPRESSIVE ARE THE NAM MUCAPE VALUES WHICH
GET UP INTO THE 600 TO 700 J/KG RANGE. BUT HERE AGAIN THE GFS
BRINGS THEM BARELY EVEN POSITIVE. NET RESULT FOR FORECAST IS THAT
HAVE PUT THUNDERSTORM PROBABILITIES INTO THE "CHANCE" RANGE
ACROSS A PRETTY BROAD SWATH EXTENDING THROUGH THE CENTER OF THE
CWA (AND WILL NOTE THAT IT'S UNCOMMON FOR US TO EVER GO BEYOND "SLIGHT
CHANCE" OF THUNDERSTORMS IN A SUMMER SEASON FORECAST). ACTUALLY...OVERALL
CONFIDENCE THAT AT LEAST SOME PART OF OUR AREA WILL SEE SOME
THUNDERSTORM ACTIVITY RISES UP INTO THE LIKELY RANGE...BUT MODEL
OUTPUT VARIES MUCH TOO WIDELY AT THIS POINT TO PIN DOWN EXACTLY
WHERE AND HOW WIDESPREAD IT WILL TURN OUT TO BE.
ANOTHER FORECAST CONCERN IS THE POSSIBILITY OF "DRY" LIGHTNING.
THIS GETS TOUGHER AS PRECIP WATER VALUES LOOK TO BE REASONABLY
HIGH AND THE MID-LEVEL MOIST LAYER PRETTY DEEP...BUT THEN HERE TOO
THERE'S A PRETTY WIDE SPREAD IN MODEL SOLUTIONS. OF COURSE ANY
LIGHTNING NOT ACCOMPANIED BY SIGNIFICANT RAINFALL IS OF CONCERN
THIS TIME OF YEAR...AND ESPECIALLY NOW GIVEN THE DROUGHT-STRESSED
STATE OF MUCH OF THE FOLIAGE.
PRECIP AND THUNDERSTORM CHANCES ARE EXPECTED TO END QUICKLY FROM
THE WEST FRIDAY MORNING...WITH DRY CONDITIONS AND SEASONALLY
TYPICAL TEMPERATURES THEN PREVAILING THROUGH THE WEEKEND. WITH THE
PRESENT ENHANCED SHORTER TERM FORECAST CONCERN...HAVE HAD LESS
TIME TO CONSIDER THE MORE EXTENDED PORTION OF THE FORECAST. LATEST
RUNS OF BOTH THE GFS AND ECMWF ARE BROADLY CONSISTENT HOWEVER IN
INDICATING COOL UPPER LEVEL TROUGH DEVELOPMENT ALONG THE WEST
COAST DURING THE FIRST PART OF NEXT WEEK.
&&
.AVIATION...AS OF 4:56 AM PDT THURSDAY...A COMBINATION OF HIGH AND
LOW CLOUDS GREETS US THIS MORNING. SATELLITE IMAGERY DEPICTS LOW
CLOUDS HUGGING THE COAST WITH MINIMAL INLAND INTRUSION OBSERVED
OVERNIGHT. ALONG WITH THE LOW CLOUDS IS A SWATH OF HIGH CLOUDS
STRETCHED ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. HIGH
CLOUDS ARE EXPECTED TO DRIFT A BIT FARTHER SOUTH. THE MAIN
FORECAST CONCERN WILL BE THE PROBABILITY OF THUNDERSTORM THIS
AFTERNOON INTO TONIGHT. INSTABILITY WILL ARRIVE AHEAD OF THE
MOISTURE THEREFORE THE GREATEST CHANCE OF THUNDERSTORM IS THIS
EVENING.
VICINITY OF KSFO...VFR CONDITIONS ANTICIPATED THROUGH AT LEAST
14Z WITH MVFR/IFR CIGS POSSIBLY DEVELOPING BETWEEN 14Z AND 18Z
THIS MORNING. HOWEVER...CONFIDENCE IS LOW AS LOW CIGS MAY NOT
DEVELOP AT ALL OVERNIGHT. IF LOW CIGS DO DEVELOP...THEY ARE
EXPECTED TO CLEAR AROUND 17-18Z THURSDAY. INCREASING HIGH CLOUDS
EXPECTED THROUGH THE DAY WITH THUNDERSTORMS POSSIBLE LATE THIS
AFTERNOON THROUGH LATE TONIGHT. LIGHT WINDS THIS MORNING BECOMING
WESTERLY 15-20 KNOTS BY LATE THIS AFTERNOON.
KSFO BRIDGE APPROACH... SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR/LIFR CIGS AND REDUCED VSBYS EXPECTED
TO PERSIST THROUGH LATE MORNING. VFR CONDITIONS SHOULD DEVELOP BY
18Z. A BLANKET OF MID AND HIGH LEVEL CLOUDS EXPECTED THROUGH TODAY WITH
THUNDERSTORM DEVELOPMENT EXPECTED IN THE AFTERNOON AND EVENING.
&&
.MARINE...AS OF 2:36 AM PDT THURSDAY...AN UPPER LEVEL LOW
APPROACHING THE REGION WILL BRING A CHANCE OF THUNDERSTORMS TO THE
COASTAL WATERS SOUTH OF THE GOLDEN GATE AS WELL AS SAN PABLO
BAY...SUISUN BAY...THE WEST DELTA AND SAN FRANCISCO BAY THIS
AFTERNOON AND TONIGHT. ELSEWHERE MODERATE NORTHWEST WINDS WILL
CONTINUE OVER THE NORTHERN OUTER WATERS. GENERALLY LIGHT WINDS ARE
ANTICIPATED ACROSS THE REMAINDER OF THE COASTAL WATER THROUGH
SATURDAY MORNING. WINDS WILL INCREASE ACROSS THE COASTAL WATERS
LATE SATURDAY AS THE SURFACE PRESSURE GRADIENT STRENGTHENS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...SF BAY FROM 1 PM
&&
PUBLIC FORECAST: BLIER
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Aug 6, 4:43 AM PDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 443 AM PDT THU AUG 6 2015 CAZ006-505>513-516>518-528>530-PZZ531-062200- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 443 AM PDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF THE GREATER SAN FRANCISCO AND MONTEREY BAY REGIONS ...A CHANCE OF THUNDERSTORMS TONIGHT... .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST IS MOVING EASTWARD TOWARD OUR AREA. AS IT PROGRESSES THROUGH THE DISTRICT TONIGHT...ASSOCIATED MID AND UPPER LEVEL MOISTURE WILL SPREAD A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE GREATER SAN FRANCISCO AND MONTEREY BAY REGIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BLIER
Nearby
Red Flag Warnings in California, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.